# SDR DXTA2011081604704

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Gulstm GIV
- Aircraft serial: 1352
- Aircraft time: 10,629 hours, 5,245 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED TO FULLY RETRACT AFTER TAKEOFF, FLAPS STUCK AT 10.   OPERATED FLAPS NUMEROUS TIMES, NO DEFECTS NOTED. OBSERVED FLAP ACTUATOR SCREWS WERE DRY WITH NO LUBE.  LUBRICATED ALL FOUR FLAP ACTUATORS AND TRAVEL NUTS. COMPLIED WITH FLAP RIGGING CHECKS, NO DEFECTS NOTED.  WORK PERFORMED IAW MM 27-20-00 AND 27-06-00.
